# SDR UPS03440334

- Difficulty date: March 8, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  R5 DOOR FWD LOWER CORNER CRACK FOUND AT VERTICAL RADIUS AS MARKED.  LWR CORNER REPAIRED AS PER SRM 52-10-02 FIG 10.
